Integrated and Differentiated Sequence Spaces and Weighted Mean

Creative Commons License


Journal of Advances in Mathematics and Computer Science, vol.29, no.1, pp.1-11, 2018 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 29 Issue: 1
  • Publication Date: 2018
  • Title of Journal : Journal of Advances in Mathematics and Computer Science
  • Page Numbers: pp.1-11


The purpose of this paper is twofold. Firstly, the new matrix domains are constructed with the new infinite matrices and some properties are investigated. Furthermore, dual spaces of new matrix domains are computed and matrix transformations are characterized. Secondly, examples between new spaces with classical sequence spaces and sequence spaces which are derived by an infinite matrix are given in the table form.